MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HD VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HD VIDEO PROCESSOR
Model Number EPK-I5500C-US
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The endoscope was inspected by pentax medical service under service order (b)(4) and the technician confirmed the image freezes intermittently on 025-feb -2021: scope receptacle misaligned.The device underwent replacements for the following components: global receptacle.The technician applied alignment to the videoscope.Model epk-i5500c-us, serial number (b)(4), has been routinely serviced at a pentax facility since the device was put into service on 13-jan-2020.The endoscope was approval by final qc on 27-jul-2021 and is pending delivery to the customer.Tthis complaint is being processed in accordance with dpa-qip-mdr decision backlog management plan.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Pentax medical was made aware of a complaint on 22-jan-2021 involving pentax medical video processor model epk-i5500c-us, serial number (b)(4) with the description of "takes dozens of pictures intermittently, freezes and blacks out during procedures." the unit was received by pentax medical for evaluation on 28-jan-2021.The endoscope was inspected by pentax medical service under service order (b)(4) and the technician confirmed the "scope connector intermittent endoscope signal" and "scope connector unit storage receptacle misaligned" on 28-jan-2021.The device underwent repairs including the following components: global receptacle.Pentax medical model epk-i5500c, serial number (b)(4) has been routinely serviced at a pentax facility since the device was put into service on 11-feb-2020.The device was repaired and approved by final qc on 28-jan-2021 and returned to the customer.

Brand Name
PENTAX
Common Device Name
HD VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12267899
Report Number9610877-2021-00045
Device Sequence Number20099070
Product Code PEA
UDI-Device Identifier04961333232918
UDI-Public04961333232918
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I5500C-US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1